Seak Weng Vong
Seak Weng Vong
Verified email at
Cited by
Cited by
Compact difference schemes for the modified anomalous fractional sub-diffusion equation and the fractional diffusion-wave equation
Z Wang, S Vong
Journal of Computational Physics 277, 1-15, 2014
Compressible Navier–Stokes equations with degenerate viscosity coefficient and vacuum (II)
SW Vong, T Yang, C Zhu
Journal of Differential Equations 192 (2), 475-501, 2003
The tensor splitting with application to solve multi-linear systems
D Liu, W Li, SW Vong
Journal of Computational and Applied Mathematics 330, 75-94, 2018
A compact difference scheme for a two dimensional fractional Klein–Gordon equation with Neumann boundary conditions
S Vong, Z Wang
Journal of Computational Physics 274, 268-282, 2014
High order finite difference method for time-space fractional differential equations with Caputo and Riemann-Liouville derivatives
S Vong, P Lyu, X Chen, SL Lei
Numerical Algorithms 72, 195-210, 2016
Positive solutions of singular fractional differential equations with integral boundary conditions
SW Vong
Mathematical and Computer Modelling 57 (5-6), 1053-1059, 2013
A relaxation modulus-based matrix splitting iteration method for solving linear complementarity problems
H Zheng, W Li, S Vong
Numerical Algorithms 74, 137-152, 2017
Tensor complementarity problems: the GUS-property and an algorithm
D Liu, W Li, SW Vong
Linear and Multilinear Algebra 66 (9), 1726-1749, 2018
Error bounds for linear complementarity problems of MB-matrices
T Chen, W Li, X Wu, S Vong
Numerical Algorithms 70, 341-356, 2015
Comparison results for splitting iterations for solving multi-linear systems
W Li, D Liu, SW Vong
Applied Numerical Mathematics 134, 105-121, 2018
A high order compact finite difference scheme for time fractional Fokker–Planck equations
S Vong, Z Wang
Applied Mathematics Letters 43, 38-43, 2015
Z-eigenpair bounds for an irreducible nonnegative tensor
W Li, D Liu, SW Vong
Linear Algebra and its Applications 483, 182-199, 2015
Proof of B÷ttcher and Wenzel’s conjecture
SW Vong, XQ Jin
Oper. Matrices 2 (3), 435-442, 2008
A compact difference scheme for fractional sub-diffusion equations with the spatially variable coefficient under Neumann boundary conditions
S Vong, P Lyu, Z Wang
Journal of Scientific Computing 66, 725-739, 2016
A high-order method with a temporal nonuniform mesh for a time-fractional Benjamin–Bona–Mahony equation
P Lyu, S Vong
Journal of Scientific Computing 80 (3), 1607-1628, 2019
Fully discrete local discontinuous Galerkin methods for some time-fractional fourth-order problems
L Guo, Z Wang, S Vong
International Journal of Computer Mathematics 93 (10), 1665-1682, 2016
A high-order exponential ADI scheme for two dimensional time fractional convection–diffusion equations
Z Wang, S Vong
Computers & Mathematics with Applications 68 (3), 185-196, 2014
Circulant and skew-circulant splitting iteration for fractional advection–diffusion equations
W Qu, SL Lei, SW Vong
International Journal of Computer Mathematics 91 (10), 2232-2242, 2014
Compact finite difference scheme for the fourth-order fractional subdiffusion system
S Vong, Z Wang
Advances in Applied Mathematics and Mechanics 6 (4), 419-435, 2014
A high‐order compact scheme for the nonlinear fractional K lein–G ordon equation
S Vong, Z Wang
Numerical Methods for Partial Differential Equations 31 (3), 706-722, 2015
The system can't perform the operation now. Try again later.
Articles 1–20